Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 76, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Oct 30, 2024, 10:26 PM CDT for Delaware County, Ottawa County, Oklahoma. It was in force for 29 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 30, 2024, 10:26 PM CDT (03:26 UTC)
- Expired
- Oct 30, 2024, 10:55 PM CDT
- In force
- 29 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Delaware County, OK, Ottawa County, OK
The radar
The Tulsa radar (KINX), 100 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 30, 10:26 PM CDT | TORNADO | 2 Ese Afton, OK | A tornado uprooted numerous trees and snapped large tree limbs along a path that extended for 2.1 miles and was up to 350 yards wide. Based on the damage, the tornado was rated EF1. |
| Oct 30, 10:29 PM CDT | TSTM WND DMG | 2 S Fairland, OK | Metal barn heavily damaged. |
| Oct 30, 10:29 PM CDT | TSTM WND DMG | 3 S Fairland, OK | Damage to a mobile home and a car flipped over. |
| Oct 30, 10:31 PM CDT | TSTM WND DMG | 3.5 Nnw Fairland, OK | Storm chaser reported multiple snapped power poles and tree damage northwest of Fairland, near E 150 Rd and highway 125. Relayed by broadcast media. |
| Oct 30, 10:32 PM CDT | TORNADO | 2 S Fairland, OK | An NWS survey team has found EF1 tornado damage, 2 south of Fairland, Oklahoma, in Ottawa County. Maximum winds are estimated at 95-105 mph. This information is preliminary. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 30, 5:56 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 133 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted.
548
WFUS54 KTSA 310326
TORTSA
OKC041-115-310415-
/O.NEW.KTSA.TO.W.0076.241031T0326Z-241031T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
1026 PM CDT Wed Oct 30 2024
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Northwestern Delaware County in northeastern Oklahoma...
Southeastern Ottawa County in northeastern Oklahoma...
* Until 1115 PM CDT.
* At 1026 PM CDT, a severe thunderstorm capable of producing a
tornado was located over Afton, moving northeast at 30 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Fairland... Afton...
Bernice... Wyandotte...
Bernice State Park... Cleora...
Ottawa... Peoria...
Twin Bridges State Park...
This includes Interstate 44 between mile markers 294 and 305, and
between mile markers 316 and 321.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3691 9462 3673 9462 3657 9500 3672 9500
3698 9468
TIME...MOT...LOC 0326Z 232DEG 26KT 3668 9494
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$4 follow-up statements
357
WWUS54 KTSA 310332
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1032 PM CDT Wed Oct 30 2024
OKC041-310341-
/O.CAN.KTSA.TO.W.0076.000000T0000Z-241031T0415Z/
Delaware OK-
1032 PM CDT Wed Oct 30 2024
...THE TORNADO WARNING FOR NORTHWESTERN DELAWARE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3691 9462 3673 9462 3667 9480 3669 9494
3673 9496 3689 9475
TIME...MOT...LOC 0331Z 236DEG 33KT 3672 9487
$$
OKC115-310415-
/O.CON.KTSA.TO.W.0076.000000T0000Z-241031T0415Z/
Ottawa OK-
1032 PM CDT Wed Oct 30 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR SOUTHERN
OTTAWA COUNTY...
At 1031 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Fairland, moving northeast at 40 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Fairland... Wyandotte...
Ottawa... Twin Bridges State Park...
This includes Interstate 44 between mile markers 296 and 302.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3691 9462 3673 9462 3667 9480 3669 9494
3673 9496 3689 9475
TIME...MOT...LOC 0331Z 236DEG 33KT 3672 9487
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$452
WWUS54 KTSA 310340
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1040 PM CDT Wed Oct 30 2024
OKC115-310415-
/O.CON.KTSA.TO.W.0076.000000T0000Z-241031T0415Z/
Ottawa OK-
1040 PM CDT Wed Oct 30 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
SOUTHEASTERN OTTAWA COUNTY...
At 1040 PM CDT, a severe thunderstorm with strong low level rotation
that could produce a tornado at any time was located near Fairland,
moving northeast at 30 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Fairland... Wyandotte...
Ottawa... Twin Bridges State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3691 9462 3673 9462 3669 9478 3672 9485
3679 9488 3689 9475
TIME...MOT...LOC 0340Z 232DEG 26KT 3676 9480
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$927
WWUS54 KTSA 310345
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1045 PM CDT Wed Oct 30 2024
OKC115-310415-
/O.CON.KTSA.TO.W.0076.000000T0000Z-241031T0415Z/
Ottawa OK-
1045 PM CDT Wed Oct 30 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
SOUTHEASTERN OTTAWA COUNTY...
At 1044 PM CDT, a tornado was reported earlier near Fairland, the
circulation is now located near Wyandotte, moving northeast at 45
mph.
HAZARD...Damaging tornado and half dollar size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Wyandotte... Ottawa...
Twin Bridges State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3691 9462 3677 9462 3672 9473 3675 9479
3684 9481 3689 9475
TIME...MOT...LOC 0344Z 237DEG 38KT 3682 9469
TORNADO...OBSERVED
MAX HAIL SIZE...1.25 IN
$$595
WWUS54 KTSA 310355
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1055 PM CDT Wed Oct 30 2024
OKC115-310404-
/O.CAN.KTSA.TO.W.0076.000000T0000Z-241031T0415Z/
Ottawa OK-
1055 PM CDT Wed Oct 30 2024
...THE TORNADO WARNING FOR SOUTHEASTERN OTTAWA COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with this thunderstorm.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3691 9462 3677 9462 3672 9473 3675 9479
3684 9481 3689 9475
TIME...MOT...LOC 0354Z 232DEG 26KT 3687 9461
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Oct 30, 9:10 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Oct 30, 9:10 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 910 PM CDT Wed Oct 30 2024 ...New SHORT TERM... .SHORT TERM... (The rest of tonight) Issued at 910 PM CDT Wed Oct 30 2024 Storms along the main frontal boundary currently across Osage/Pawnee counties also extend SW through C OK. Additional storms across NE OK, with new development across SE OK are within a strengthening low level jet. Strong to severe storms will continue through the evening, with potential continuing into the overnight hours across SE OK and NW AR. The tornado potential has lessened some, though embedded supercell potential will continue within the main line into the overnight hours. We have locally added several counties across SE OK into the tornado watch which runs through midnight. Changes to the ongoing forecast have been minimal, as first period PoPs are representative. Cooler temperatures to move in behind the front late tonight, thus overnight lows look reasonable as well. Updated ZFP/PFM/AFM already sent. && .LONG TERM... (Tonight through Wednesday) Issued at 129 PM CDT Wed Oct 30 2024 Much cooler and quieter weather will settle into the area for Thursday (Halloween) with northerly flow. High temperatures will range from the mid 60s to low 70s. Temperatures for Trick- or- Treating will be in the 50s with no rain expected. Friday will warm up into the lower 70s but also be dry. Our next storm cycle will begin Saturday as a deep and persistent upper level settles into the southwest with ridging in the southeast. This will promote moist and unstable southwest flow over the area for several days. Multiple waves of rain and thunderstorms will move through beginning Saturday afternoon. There is some indication that severe weather may be possible with the initial wave of storms Saturday, but if so, it would likely be marginal. The main issue will be the copious rainfall that is expected Saturday through Tuesday. Ensemble guidance is still uncertain with the exact placement and timing of individual waves, but the big picture is of higher confidence. Most areas can expect total rainfall in the 2-6" range. Some model guidance shows localized higher totals if storms preferentially track over one area more often. These details will be straightened out in the days ahead, but the big picture and key takeaway is that a dramatic pattern change will be unfolding with significant rains ahead. Localized flash flooding and minor river flooding would be expected given this amount of rainfall, with potentially greater impacts depending on which basins are hit hardest. && .AVIATION... (00Z TAFS) Issued at 640 PM CDT Wed Oct 30 2024 Line of strong to severe storms currently moving into portions of northeast Oklahoma, will likely impact KBVO around 01Z and the KTUL/KRVS area shortly before 03Z. Brief LIFR conditions appear likely with very heavy rain/low visibilities around 1/2 mile. Strong wind gusts of 35 to 45 knots also likely along the leading edge. Latest CAMS suggest line of storms will persist overnight, along southeast moving front, impacting NW AR/SE OK in the 05-07Z time frame and at KFSM around 08Z. Still some uncertainties regarding how long low clouds will linger behind front into Thursday, especially across northwest Arkansas which may not clear until Thursday afternoon. && .PRELIMINARY POINT TEMPS/POPS... TUL 51 66 44 74 / 100 0 0 0 FSM 61 71 50 75 / 100 30 0 0 MLC 54 68 46 77 / 100 0 10 10 BVO 46 65 36 75 / 100 0 0 0 FYV 52 67 40 74 / 100 10 0 0 BYV 56 65 43 71 / 90 20 0 0 MKO 52 66 44 73 / 100 0 0 0 MIO 50 63 40 72 / 90 0 0 0 F10 49 66 41 75 / 90 0 0 10 HHW 60 73 52 74 / 90 30 10 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...23 LONG TERM....06 AVIATION...12
Hazardous weather outlook, Oct 30, 4:53 PM CDT, 5 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
453 PM CDT Wed Oct 30 2024
ARZ001-002-010-011-019-020-029-OKZ049-053>076-311030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
453 PM CDT Wed Oct 30 2024
...SEVERE THUNDERSTORMS EXPECTED THIS EVENING AND OVERNIGHT...
...A FEW TORNADOS POSSIBLE THIS EVENING MAINLY NORTHEAST
OKLAHOMA... ...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Through Tonight.
TORNADO.
RISK...Elevated.
AREA....Northeast Oklahoma
ONSET....Early Evening
SEVERE THUNDERSTORM.
RISK...Critical.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Early Evening.
AREA AT GREATEST RISK...Northeast Oklahoma.
FLASH FLOOD.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...This Evening.
HEAVY RAIN.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...This Evening.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Northeast Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
FIRE WEATHER DANGER.
RISK...Limited.
AREA...Northeast Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
Severe thunderstorms have developed along and ahead of
a cold front this afternoon across western and central sections of
Oklahoma. As storms track east-northeast and enter northeast
Oklahoma early this evening, they initially will be capable of
producing large hail, damaging winds, and possible a few tornadoes.
The highest tornado threat will be during the evening, mainly
along and northwest of Interstate 44 in northeast Oklahoma. As the
storms move further into eastern Oklahoma later this evening,
they are expected to congeal into a line. As this occurs,
damaging wind gusts will become the primary hazard, though a
limited embedded tornado threat will persist with storms as they
continue moving eastward through the remainder of eastern Oklahoma
and northwest Arkansas during the overnight hours. With most of
the severe weather expected after dark, please have multiple ways
to receive warnings in case one is issued for your area. Storms
may also produce heavy rainfall with half an inch to one and a
half inches of rain forecast across eastern Oklahoma and northwest
Arkansas.
Additionally, strong south winds gusting 25 to 35 mph will
persist ahead of a cold front, especially northwest of Interstate
44 in northeast Oklahoma.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...No Hazards.
FRIDAY...Thunderstorm Potential.
SATURDAY through MONDAY...Thunderstorm Potential...High Wind
Potential...Heavy Rain Potential.
TUESDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
After quiet weather on Thursday and Friday, the weather pattern
becomes more unsettled Friday night through early next week with
daily shower and thunderstorm chances returning. Widespread
heavy rainfall will be possible during this time, especially this
upcoming weekend. Additionally, at least a marginal threat of
severe weather is expected late this weekend and early next week.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Oct 30, 8:34 PM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
834 PM CDT Wed Oct 30 2024
OKZ060-061-310200-
Tulsa OK-Rogers OK-
834 PM CDT Wed Oct 30 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN ROGERS AND
NORTHEASTERN TULSA COUNTIES THROUGH 900 PM CDT...
At 833 PM CDT, Doppler radar indicated a cluster of strong
thunderstorms extending from Tulsa to Owasso to Oologah, moving
northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Tulsa... Broken Arrow...
Claremore... Owasso...
Catoosa... Collinsville...
Verdigris... Oologah...
Foyil... Talala...
Tulsa International Airport... Bushyhead...
This includes Interstate 44 between mile markers 221 and 253.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3645 9543 3642 9543 3616 9570 3616 9576
3610 9576 3602 9585 3608 9600 3643 9583
3642 9581 3647 9581 3658 9576
TIME...MOT...LOC 0133Z 209DEG 36KT 3613 9591
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Oct 30, 8:40 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
840 PM CDT Wed Oct 30 2024
OKZ073-075-310215-
Pittsburg OK-Latimer OK-
840 PM CDT Wed Oct 30 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN LATIMER AND CENTRAL
PITTSBURG COUNTIES THROUGH 915 PM CDT...
At 840 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Alderson, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Mcalester... Hartshorne...
Krebs... Crowder...
Alderson... Canadian...
Blocker... Arrowhead State Park...
Mcalester Regional Airport... Haileyville...
Dow... Bache...
Featherston...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3479 9581 3520 9571 3520 9568 3522 9568
3509 9535 3506 9535 3506 9534 3473 9563
TIME...MOT...LOC 0140Z 207DEG 37KT 3485 9572
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Oct 30, 8:51 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
851 PM CDT Wed Oct 30 2024
OKZ073-310215-
Pittsburg OK-
851 PM CDT Wed Oct 30 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PITTSBURG COUNTY
THROUGH 915 PM CDT...
At 851 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
southwest of Wardville, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Mcalester... Krebs...
Kiowa... Savanna...
Alderson... Ashland...
Mcalester Regional Airport... Haywood...
Pittsburg... Arpelar...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3503 9596 3490 9568 3467 9588 3468 9589
3468 9609 3480 9609
TIME...MOT...LOC 0151Z 210DEG 39KT 3461 9608
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Oct 30, 9:01 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
901 PM CDT Wed Oct 30 2024
OKZ056-060>062-067-310230-
Tulsa OK-Rogers OK-Nowata OK-Mayes OK-Wagoner OK-
901 PM CDT Wed Oct 30 2024
...A STRONG THUNDERSTORM WILL IMPACT ROGERS...NORTHWESTERN MAYES...
SOUTH CENTRAL NOWATA...NORTHWESTERN WAGONER AND EAST CENTRAL TULSA
COUNTIES THROUGH 930 PM CDT...
At 900 PM CDT, Doppler radar indicated a cluster of strong
thunderstorms extending from Catoosa to west of Chelsea, moving
northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Tulsa... Claremore...
Owasso... Catoosa...
Verdigris... Chelsea...
Oologah... Foyil...
Talala... New Alluwe...
Watova... Taiwah...
Tiawah... Bushyhead...
This includes Interstate 44 between mile markers 229 and 272.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3668 9562 3654 9533 3651 9533 3651 9526
3608 9576 3616 9592
TIME...MOT...LOC 0200Z 213DEG 35KT 3623 9579
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Oct 30, 9:51 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
951 PM CDT Wed Oct 30 2024
OKZ054-055-059-060-310315-
Tulsa OK-Osage OK-Pawnee OK-Washington OK-
951 PM CDT Wed Oct 30 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OSAGE...SOUTHERN
WASHINGTON...SOUTHEASTERN PAWNEE AND NORTH CENTRAL TULSA COUNTIES
THROUGH 1015 PM CDT...
At 951 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
north of Walnut Creek State Park, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Skiatook... Collinsville...
Hominy... Sperry...
Ramona... Ochelata...
Avant... Westport...
Vera... Walnut Creek State Park...
Wolco...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3665 9590 3636 9583 3616 9635 3616 9638
3641 9643
TIME...MOT...LOC 0251Z 241DEG 41KT 3633 9629
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Oct 30, 10:06 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1006 PM CDT Wed Oct 30 2024
OKZ057-058-062-063-310330-
Craig OK-Delaware OK-Ottawa OK-Mayes OK-
1006 PM CDT Wed Oct 30 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CRAIG...
NORTHWESTERN DELAWARE...SOUTHERN OTTAWA AND NORTHEASTERN MAYES
COUNTIES THROUGH 1030 PM CDT...
At 1006 PM CDT, Doppler radar indicated a strong thunderstorm over
Vinita, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Miami... Vinita...
Grove... Fairland...
Afton... Langley...
Bernice... Ketchum...
Bluejacket... Disney...
Big Cabin... Pensacola...
Cherokee State Park... Bernice State Park...
Cleora... White Oak...
Narcissa...
This includes Interstate 44 between mile markers 272 and 305.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3669 9463 3641 9516 3652 9533 3656 9533
3691 9501
TIME...MOT...LOC 0306Z 230DEG 31KT 3662 9515
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 7:02 PM CDT | Special Weather Statement | TSA | Washington | 28 min |
| Oct 30, 7:14 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 31 min |
| Oct 30, 7:28 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 32 min |
| Oct 30, 7:44 PM CDT | Special Weather Statement | TSA | Osage | 31 min |
| Oct 30, 7:57 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 48 min |
| Oct 30, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 42 min |
| Oct 30, 8:19 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 26 min |
| Oct 30, 8:34 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 26 min |
| Oct 30, 8:40 PM CDT | Special Weather Statement | TSA | Pittsburg | 35 min |
| Oct 30, 8:44 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Tulsa, Washington | 30 min |
| Oct 30, 8:51 PM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| Oct 30, 9:01 PM CDT | Special Weather Statement | TSA | Rogers | 29 min |
| Oct 30, 9:13 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 47 min |
| Oct 30, 9:23 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 52 min |
| Oct 30, 9:51 PM CDT | Special Weather Statement | TSA | Osage | 24 min |
| Oct 30, 10:06 PM CDT | Special Weather Statement | TSA | Craig | 24 min |
| Oct 30, 10:12 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 48 min |
| Oct 30, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 25 min |
| Oct 30, 10:45 PM CDT | Special Weather Statement | TSA | Muskogee | 30 min |
| Oct 30, 11:13 PM CDT | Special Weather Statement | TSA | Cherokee | 32 min |
| Oct 30, 11:41 PM CDT | Special Weather Statement | TSA | Adair | 34 min |
| Oct 30, 11:59 PM CDT | Tornado Warning | TSA | Adair | 17 min |
| Oct 31, 12:55 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 35 min |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.